Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the unstable intersection conjecture

Michael Levin

Geometry & Topology 22 (2018) 2511–2532
Bibliography
1 A N Dranishnikov, Homological dimension theory, Uspekhi Mat. Nauk 43 (1988) 11 MR969565
2 A N Dranishnikov, Extension of mappings into CW-complexes, Mat. Sb. 182 (1991) 1300 MR1133570
3 A N Dranishnikov, On the mapping intersection problem, Pacific J. Math. 173 (1996) 403 MR1394397
4 A N Dranishnikov, On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space, Trans. Amer. Math. Soc. 352 (2000) 5599 MR1781276
5 A N Dranishnikov, Cohomological dimension theory of compact metric spaces, preprint (2005) arXiv:math/0501523
6 A Dranishnikov, On Levin’s generalization of the plus construction, preprint (2014) arXiv:1401.2554
7 A Dranishnikov, M Levin, Dimension of the product and classical formulae of dimension theory, Trans. Amer. Math. Soc. 366 (2014) 2683 MR3165651
8 A N Dranishnikov, J West, On compacta that intersect unstably in Euclidean space, Topology Appl. 43 (1992) 181 MR1152318
9 A N Dranišnikov, D Repovš, E V Ščepin, On intersections of compacta in Euclidean space : the metastable case, Tsukuba J. Math. 17 (1993) 549 MR1255491
10 J Dydak, Cohomological dimension and metrizable spaces, II, Trans. Amer. Math. Soc. 348 (1996) 1647 MR1333390
11 J Dydak, Algebra of dimension theory, Trans. Amer. Math. Soc. 358 (2006) 1537 MR2186985
12 J Dydak, M Levin, Maps to the projective plane, Algebr. Geom. Topol. 9 (2009) 549 MR2491585
13 J Dydak, M Levin, Extensions of maps to Moore spaces, Israel J. Math. 207 (2015) 981 MR3359725
14 V I Kuz’minov, Homological dimension theory, Uspehi Mat. Nauk 23 (1968) 3 MR0240813
15 M Levin, Constructing compacta of different extensional dimensions, Canad. Math. Bull. 44 (2001) 80 MR1816051
16 M Levin, Acyclic resolutions for arbitrary groups, Israel J. Math. 135 (2003) 193 MR1997043
17 D McCullough, L R Rubin, Some m–dimensional compacta admitting a dense set of imbeddings into 2m, Fund. Math. 133 (1989) 237 MR1065905
18 W Olszewski, Completion theorem for cohomological dimensions, Proc. Amer. Math. Soc. 123 (1995) 2261 MR1307554
19 E V Shchepin, Arithmetic of dimension theory, Uspekhi Mat. Nauk 53 (1998) 115 MR1691185
20 S Spież, H Toruńczyk, Moving compacta in m apart, Topology Appl. 41 (1991) 193 MR1135097
21 Y Sternfeld, A short elementary proof of the Dranishnikov–West theorem on stable intersection of compacta in Euclidean spaces, Topology Appl. 74 (1996) 177 MR1425936
22 Y Su, S Ye, Fundamental groups, homology equivalences and one-sided h–cobordisms, Sci. China Math. 58 (2015) 2003 MR3383995
23 M A Štan’ko, The embedding of compacta in euclidean space, Mat. Sb. 83 (125) (1970) 234 MR0271923